advertisement
Question
Posted by: nobubele | 2012/03/15

Medication

My dad has stage 4 cancer and has a lot of pain. He was prescribed epleptin 100mg on 28.02.12. Currently seems disoriented and confused, can this be an accaptable side effect. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Nobubele

Nervous system disorders such as confusion and abnormal co-ordination occurs less frequently than some, but are well-known and does occur. If no improvement is seen (or if it gets worse) this certainly should not be acceptable - his treatment may have to be reconsidered/altered.
All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/03/16

Hi Nobubele

Nervous system disorders such as confusion and abnormal co-ordination occurs less frequently than some, but are well-known and does occur. If no improvement is seen (or if it gets worse) this certainly should not be acceptable - his treatment may have to be reconsidered/altered.
All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement